i used acne cream and my entire face is red, and burning like sitting with a sun - AnswerHealth

i used acne cream and my entire face is red, and burning like sitting with a sun!


Question: I used acne cream and my entire face is red, and burning like sitting with a sunburn in the sun, it hurts!!!!?
what do i do??? no matter how much cold water im putting on it, my face is bright red and burning :(( help please

Answers:

Try waiting for it to cool and calm down. Nothing like that's ever happened to me but your skin is probably sensitive to whatever you used, and it got irritated.



you should stop using the acne cream. apparently it is too harsh for your skin. you should get a milder one.

try applying a layer of cold aloe vera gel as face mask, or apply cold aloe vera gel as a moisturiser. this should get the burning sensation and redness down.

hope this helps and good luck.



Hello. this 115 page ebook on acne is free, and should help you.

http://forwebresources.com/ebooks/acne.html



the stuff may be tainted with acid,a caustic agent like soda lime,try vinegar first,the bicarbonate of soda,benadryl



wash your face with soap and water. It is most likely an allergy to something in the acne cream.




The consumer health information on answer-health.com is for informational purposes only and is not a substitute for medical advice or treatment for any medical conditions.
The answer content post by the user, if contains the copyright content please contact us, we will immediately remove it.
Copyright © 2007-2011 answer-health.com -   Terms of Use -   Contact us

Health Categories